LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » 3rd day of doxy... I feel like im dying!

 - UBBFriend: Email this page to someone!    
Author Topic: 3rd day of doxy... I feel like im dying!
luvema
LymeNet Contributor
Member # 26650

Icon 1 posted      Profile for luvema     Send New Private Message       Edit/Delete Post   Reply With Quote 
Okay i did 3 months of iv invanz & iv zithro

Now i am going to do iv doxy & iv zithro. It's my 3rd day of doxy, and it's just killing me... I am getting too much heart symptoms. Like something feels like moving and twitiching in my heart and pressure in my chest. Im also getting like panic attack symptoms.

Also lots of burning sensetive skin ( i don't go out in the sun), and tingling and numbness in my hands and feet.

Is this a herx reaction. Does anyone know?

--------------------
Ema

Posts: 394 | From Southern California | Registered: Jun 2010  |  IP: Logged | Report this post to a Moderator
LymeSwimmer
LymeNet Contributor
Member # 40540

Icon 1 posted      Profile for LymeSwimmer     Send New Private Message       Edit/Delete Post   Reply With Quote 
At first blush I would say yes, I have had a similar reaction going onto Tetracycline in the past...

But with strong reactions to Abx like you are describing there is a real risk that you are having an adverse reaction to the Abx itself. I would call your LLMD ASAP to talk through this and get his/her thoughts.

Posts: 118 | From New England | Registered: Apr 2013  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
It could be the zithromax causing the heart symptoms.

Be sure to let your doctor know.

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 94228 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
Carol in PA
Frequent Contributor (5K+ posts)
Member # 5338

Icon 1 posted      Profile for Carol in PA     Send New Private Message       Edit/Delete Post   Reply With Quote 
I'd suggest stopping the IV doxy for a day or two and see if the symptoms improve.

If the antibiotic is killing bacteria, the liver is working harder to detoxify what's left, and needs more magnesium and other nutrients to make glutathione.
Supplying these nutrients for the liver will reduce the Jarische Herxheimer reaction.


There are some antibiotics that can cause nerve damage, or neuropathy.
Your doctor needs to know what's happening with you, in case she wants to change the dose or discontinue the medication.

Posts: 6910 | From Lancaster, PA | Registered: Feb 2004  |  IP: Logged | Report this post to a Moderator
Ellen101
Frequent Contributor (1K+ posts)
Member # 35432

Icon 1 posted      Profile for Ellen101     Send New Private Message       Edit/Delete Post   Reply With Quote 
Only your doctor can answer this. If your having chest discomfort you need to call your doctor or go to an ER.
Posts: 1747 | From United States | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
Anthropologista
LymeNet Contributor
Member # 35483

Icon 1 posted      Profile for Anthropologista     Send New Private Message       Edit/Delete Post   Reply With Quote 
I've heard that many people find Doxy hard to tolerate. Yes, this is a reaction that your doctor needs to know about!
Posts: 431 | From New England | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
lululymemom
Frequent Contributor (1K+ posts)
Member # 26405

Icon 1 posted      Profile for lululymemom     Send New Private Message       Edit/Delete Post   Reply With Quote 
My adult daughter had severe heart related reactions to the doxy. Her cardioligist told her it was the antibiotic and not a herx . He had lyme himself in the past and was very well versed on the treatment.
She did much better after switching to Ceftin..

--------------------
IGM 41 IND, 83-93+ IGG 31 IND,34 IND, 41++, 58+, 83-93 IND

31 Epitope test neg.

Bartonella henselae 1:100

Posts: 2026 | From British Columbia | Registered: Jun 2010  |  IP: Logged | Report this post to a Moderator
Keebler
Honored Contributor (25K+ posts)
Member # 12673

Icon 1 posted      Profile for Keebler     Send New Private Message       Edit/Delete Post   Reply With Quote 
-
http://flash.lymenet.org/scripts/ultimatebb.cgi?ubb=get_topic;f=3;t=030792;p=0

LIVER & KIDNEY SUPPORT & and several HERXHEIMER support links, too.
-

Posts: 48021 | From Tree House | Registered: Jul 2007  |  IP: Logged | Report this post to a Moderator
Jamers
Frequent Contributor (1K+ posts)
Member # 28016

Icon 1 posted      Profile for Jamers     Send New Private Message       Edit/Delete Post   Reply With Quote 
All of my reactions were herxes and they just intensified already known symptoms. I felt crazy on all meds. Weird sensations, palpitations, ect... It's probably hitting something. But of course if you are worried contact your doc.

--------------------
Diagnosed Pos. Lyme Nov. 17, 2010, Igx.
Pos. Babesia Duncani March 2011, Igx.
Clinical diagnosis for Bartonella

Posts: 1127 | From North Carolina | Registered: Sep 2010  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to the Terms and Conditions.

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.